# SDR AALA20101003TUL01

- Difficulty date: October 3, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CORROSION OUT OF LIMITS BETWEEN STATIONS 524 AND 538 OUTBOARD OF NUMBER 6 SEAT TRACK.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
